Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ocella misshap???

My sister says being on birth control for over a year and getting preganat can cause a negative test. Is that true? I am having crazy things happen and my last to cycles have been odd...

Answer Question
 
Slayter_Jen

Asked by Slayter_Jen at 10:16 PM on Feb. 13, 2010 in Pregnancy

Level 1 (0 Credits)
Answers (1)
  • Most medicines should not affect the results of a home pregnancy test (HPT). This includes over-the-counter and prescription medicines, including birth control pills and antibiotics. Only medicines that have the pregnancy hormone hCG in them can give a false positive test result. A false positive is when a test says you are pregnant when you're not. Sometimes medicines containing hCG are used to treat infertility (not being able to get pregnant).

    sonnalynn

    Answer by sonnalynn at 5:55 PM on Feb. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.